Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Rings with zero right and left singular ideals


Author: R. E. Johnson
Journal: Trans. Amer. Math. Soc. 118 (1965), 150-157
MSC: Primary 16.20
DOI: https://doi.org/10.1090/S0002-9947-1965-0178017-8
MathSciNet review: 0178017
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Y. Utumi, On rings of which any one-sided quotient rings are two-sided, Proc. Amer. Math. Soc. 14 (1963), 141-147. MR 0142568 (26:137)
  • [2] -, A note on rings of which any one-sided quotient rings are two-sided, Proc. Japan Acad. 39 (1963), 287-288. MR 0186695 (32:4153)
  • [3] R. E. Johnson, Quotient rings of rings with zero singular ideal, Pacific J. Math. 11 (1961), 1385-1392. MR 0143779 (26:1331)
  • [4] -, Structure theory of faithful rings. II, Trans. Amer. Math. Soc. 84 (1957), 523-544.
  • [5] J. Levitzki, On multiplicative systems, Compositio Math. 8 (1950), 76-80. MR 0033799 (11:489f)
  • [6] K. G. Wolfson, An ideal-theoretic characterization of the ring of all linear transformations, Amer. J. Math. 75 (1953), 358-386. MR 0053080 (14:718f)
  • [7] N. Jacobson, Structure of rings, Amer. Math. Soc. Colloq. Publ. Vol. 37, Amer. Math. Soc., Providence, R. I., 1956. MR 0081264 (18:373d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.20

Retrieve articles in all journals with MSC: 16.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0178017-8
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society